It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-03-2009, 01:38 PM   #1
Senior Member
(female)
 
Join Date: Apr 2009
Location: PA, USA
Posts: 130
PAUSA HB User
Question Anti anxiety meds with the least side effects

I'm pretty much at my wits end... I have great days and then terrible days with anxiety and ocd and today is one of the terrible ones :-( I just had to take .5mg of Xanax because I was feeling so awful all day. Anxiety that kept coming and going, but would never really leave. Anyway, I'm thinking that I need to be on a daily anti anxiety medicine, but I'm so nervous about going on one because of the side effects. I've been on soooo many before and they never work or I don't give them a chance to work because I feel so terrible on them. The only one I ever had good luck with was brand specific Zoloft. When I tried the generic one it wasn't good at all.

My main concerns are weight gain, nervousness and being jittery, and mood swings.

I have anxiety really bad and ocd really bad, but I don't know if one is causing the other. Any tips on what kinds of meds I should try would be really really appreciated. I can't deal with this all the time anymore, it's taking over my life and I need to find something that works. Thanks everyone :-)

 
Sponsors Lightbulb
   
Old 05-03-2009, 04:11 PM   #2
Senior Member
(male)
 
greg1x's Avatar
 
Join Date: Sep 2004
Location: Tampa.Fl.
Posts: 200
greg1x HB User
Re: Anti anxiety meds with the least side effects

Have you tried or thought of Buspar as a daily anit-anxiety med ? No addicitonb potential and minimal side effects. I have not noticed any in my case. Greg

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Have anti-depressants helped anyone? marshwiggle Fibromyalgia 49 10-01-2010 04:33 AM
Radioactive Therapy or Anti-Tyroid? llovell67 Thyroid Disorders 7 07-08-2008 02:30 PM
Anti-Anxiety meds causes vision problems? CurtisG Eye & Vision 0 06-07-2007 05:29 PM
When anti anxiety meds don't calm.... metoo22 Anxiety 13 11-02-2006 01:23 PM
Anti-Psychotic Medications?????? anxietysucks Anxiety 12 01-27-2006 05:04 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!